# SDR DALA2022100306425

- Difficulty date: September 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 32,305 hours, 4,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 DURING SERVICE CHECK SEAT 57AB EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT OPS CK NORMAL PER A330 AMM 33-51. (9020236)
